# SDR SWAA052478

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 18,420 hours, 10,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: NAS60426P
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE COVER MISSING FASTENERS.  INSTALLED FASTENERS PER SRM.
